Jump to content
Important Survey - Please Participate ×

Chest tightness


[id...]

Recommended Posts

The tightness is so severe that I am starting to think I need to go to ER or something. I am just unable to take a breath when lying down, unable to do any sort of exercise (even take the trash out), even eating makes me gasp for air and gasps don't happen, because of the said tightness. I also have occasional dull pain in my chest (more to the left) that is radiating to my left shoulder blade. It's been going on for several days. I am aware of the heart attack symptoms, but I don't want to go to ER yet again to be treated badly and possibly being sent to a psych ward and then end up with a gigantic bill (I am still paying out my last year medical bills).

 

Please describe your chest tightness, and if it went away eventually?

 

I am 15 months off, by the way.

Link to comment
Share on other sites

I had crushing chest tightness and I went to a Dr and he ran an EKG and I was fine. You have to distract yourself. It takes time and I mean lots of time. With zaps in an around your chest the tightness will get less and less. DO not fret or worry it does no good.
Link to comment
Share on other sites

I have chest tightness too along with pain, I've had 6 or 7 KGs in the past two years and cardiologist says I'm fine... I live in Mexico and have no insurance, have had ton of checkups and all say "I'm fine", I can't afford more... my pain and tightness get way better after I am asleep so I guess it's all benzo wd but it's scary anyway :(
Link to comment
Share on other sites

Chest tightness and discomfort along with insomnia were my worst symptoms from the beginning of my taper until about 14 months after my last dose. It was so bad that I thought I might not make it. While I wanted to take as little meds/supplements as possible I finally decided to try Buspar. The pains lessened almost immediately. I continued the Buspar for about 4 months until I started to develop tinnitus - a side effect for some.  I had no problems discontinuing the Buspar.  Since then, upon occasion, I get a twinge of chest pain that I would describe as mildly uncomfortable and I have many days pain free.  It was only on my right side and radiated into my right upper arm.
Link to comment
Share on other sites

×
×
  • Create New...